MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX GENERAL ANESTHESIA CIRCUITS; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX GENERAL ANESTHESIA CIRCUITS; ANESTHESIA CONDUCTION KIT
Model Number C45091711-NL
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that breathing bag ruptured.No patient injury was reported.
 
Additional Manufacturer Narrative
Operator of device is unknown.No information has been provided to date.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The breathing bags had a tear.Unable to determine the root cause of the reported issue.This remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms#(b)(4).

Brand Name
PORTEX GENERAL ANESTHESIA CIRCUITS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15417503
Report Number3012307300-2022-19098
Device Sequence Number6554426
Product Code CAZ
UDI-Device Identifier15019315096303
UDI-Public15019315096303
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K033080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/01/2022
Device Model NumberC45091711-NL
Device Catalogue NumberC45091711-NL
Device Lot Number3772292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown